# SDR MYWA110113

- Difficulty date: November 6, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 29,331 hours, 10,591 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ALL 3 ZONE TEMP LIGHTS ILLUMINATE ON RECALL AFTER ENGINE START.  FOUND CABIN TEMP SENSOR FILTERS DIRTY.  CLEAN ALL 3 ZONES CABIN TEMP SENSOR FILTERS AS PER B737 AMM 21-61-06, OPS CHECK NORMAL.
